Translator Disclaimer
2015 Outer billiards and tilings of the hyperbolic plane
Filiz Dogru, Emily M. Fischer, Cristian Mihai Munteanu
Involve 8(4): 637-651 (2015). DOI: 10.2140/involve.2015.8.637

Abstract

We present new results regarding the periodicity of outer billiards in the hyperbolic plane around polygonal tables which are tiles in regular two-piece tilings of the hyperbolic plane.

Citation

Download Citation

Filiz Dogru. Emily M. Fischer. Cristian Mihai Munteanu. "Outer billiards and tilings of the hyperbolic plane." Involve 8 (4) 637 - 651, 2015. https://doi.org/10.2140/involve.2015.8.637

Information

Received: 28 May 2014; Accepted: 20 June 2014; Published: 2015
First available in Project Euclid: 22 November 2017

zbMATH: 1376.37084
MathSciNet: MR3366015
Digital Object Identifier: 10.2140/involve.2015.8.637

Subjects:
Primary: 37E15

Rights: Copyright © 2015 Mathematical Sciences Publishers

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.8 • No. 4 • 2015
MSP
Back to Top